Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is smelly urine a side effect of cipralex intake?

I have been on a low dose of cipralex for 3 weeks, (starting at 1.25 mg and now up to 5 mg for the past week)/ My urine has taken on a very strong odor, (like cat pea) which remains even after flushing. I also take 62 mg of Trazadone at night and have been on it for about 4 years but never had any side effects. I am on a very low dose of trazadone(1.25 mg) for hyperthyroidism and hope to get off it soon. The urine smell just began and the biggest change is the new drug cipralex Could this cause the odor and what does it mean?
Mon, 31 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hi,

No. It is not generally. Usual side effects are nausea, giddiness, yawning, delayed ejaculation, decreased sex drive, dizziness, dry mouth, insomnia and low energy.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Enantiopure drugs


Is smelly urine a side effect of cipralex intake?

Hi, No. It is not generally. Usual side effects are nausea, giddiness, yawning, delayed ejaculation, decreased sex drive, dizziness, dry mouth, insomnia and low energy. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ajeet Singh, General & Family Physician